our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-10-2012, 01:37 PM   #1
sid82
 
Join Date: Dec 2011
Posts: 71
friends i need your opinion...

All,

Before my anxiety episode i was a very good software developer ,but now that i am on prisitq i am making lot of mistakes and i am very slow thinker...

what is going on...

before taking pristiq i was in worst shape mentally...

i dont know how to get back my speed and logical ability?

I dont know what to do...dr says not to stop pristiq and several psychologists were not able to cure my depression and anxiety...
__________________
Zoloft 2011-april for severe anxiety
CT after 2 weeks
Made condition 100x worse with dp/dr and other somatic symptoms.
Lamictal May 2011- 4 weeks titrating from 25mg to 50 mg.-CT after sleeping for 17 hrs a day.
Pristiq-Since Aug 2011
works perfect-except vivid dreams and zero motivation.
want to be med free desperately.depression due to stupidity (cyberchondria) no issues in life.
sid82 is offline   Reply With Quote
Old 04-10-2012, 01:44 PM   #2
Pino
 
Pino's Avatar
 
Join Date: Dec 2010
Location: Holland
Posts: 164
Re: friends i need your opinion...

Hi Sid,

Its very common symptom of ad use and wd. But i believe also common in depression/anxiety.

I don't think psychologists cure anything but they can provide you the tools to cure or help yourself. Its hard work. I totally understand what you are saying though because i have the same experience but as long as youre on meds you can expect this. I notice that Sometimes while tapering the sharpness peeks through again.
Good luck
__________________
2011: 20-->8.5
8.0mg 02-01-2012
7.5mg 30-01-2012
7.0mg 12-03-2012
6.6mg 04-06-2012
6.4mg 09-07-2012
6.0mg 16-09-2012
5.6mg 04-11-2012
5.2mg 11-01-2013
5.0mg 09-03-2013
4.8mg 05-04-2013
4.6mg 31-05-2013
4.4mg 21-06-2013
4.2mg 02-09-2013
4.0mg 23-09-2013
3.8mg 28-10-2013
3.6mg 02-12-2013
3.4mg 06-01-2014
3.3mg 04-03-2014
3.2mg 17-03-2014
Pino is offline   Reply With Quote
Old 04-10-2012, 03:02 PM   #3
scotty
Administrator
 
scotty's Avatar
 
Join Date: Feb 2004
Location: new jersey
Posts: 48,901
Re: friends i need your opinion...

Cognitive Behavioral is great for "cyberchondria". Nothing you swallow is going to cure this...in fact the cure is within yourself. The lack of motivation is from the Pristiq..that's what these drugs do. They slow things down, so the anxiety is lowered. The problem with that is it's not selective for what it slows down, so the good stuff goes too.
__________________
AKA Laurie

"Faith is taking the first step even when you don't see the whole staircase."
MLK
scotty is offline   Reply With Quote
Old 04-10-2012, 04:37 PM   #4
sid82
 
Join Date: Dec 2011
Posts: 71
Re: friends i need your opinion...

Thank you guys for your input.

I will look for a new psychologist.

Last year my medical expenses were 3200$ with all the pdoc visits and psychotherapy...

I came to know about exact figures when i filed the taxes.

Just imagine how many visits i had made and the effort i put in.
__________________
Zoloft 2011-april for severe anxiety
CT after 2 weeks
Made condition 100x worse with dp/dr and other somatic symptoms.
Lamictal May 2011- 4 weeks titrating from 25mg to 50 mg.-CT after sleeping for 17 hrs a day.
Pristiq-Since Aug 2011
works perfect-except vivid dreams and zero motivation.
want to be med free desperately.depression due to stupidity (cyberchondria) no issues in life.
sid82 is offline   Reply With Quote
Old 04-11-2012, 02:29 AM   #5
cipher0413
 
cipher0413's Avatar
 
Join Date: Jan 2012
Posts: 172
Re: friends i need your opinion...

Hey I know when you look at the numbers, it's frustrating.. But, I realized, it only worsens things, being conscious about your, financial expenses.. The only and most important thing is I believe, is for you to get better, which is invaluable and cannot be weighed in $. I actually was going through really bad time, while our family situation was really bad with regards to $, so I chose to go to the cheapest psychiatrist (she was a resident) who prescribed me lexapro.. Other psychiatrist would've done the same, but, I know I wanted to work things out through counselling before being on the meds, and she just seemed to not know alot, less than I did, at least that's how I felt.. Recently, I visited a new psychiatrist, telling me that, personality disorders (which I seem to have had for a while) don't usually respond that well to antidepressants,, I knew I had personality disorder and I knew exactly what I had, I even mentioned it to the resident, I remember telling her that "I think I have BPD..", but I guess she didn't know much about what this new psychiatrist knew..

Anywho, what I'm saying is.. I wish I had spent more money chasing after the expensive doctors (I know not all doctors are good though.. I realize that) that I would've been able to have had a good talk with, rather, I chose to save money, which seems like... it was a waste of money because it did worse than I previously was (ie protracted withdrawal syndrome).. Just saying you did all you can to get yourself better, so don't stress about the $. I wish I had spent more money on myself... but I know the circumstances didn't allow for me to do so.. So, just in summary, don't feel bad about the $... unnecesary..

Hmm. Seems like I've been projecting myself onto your situation a little bit. Sorry if that's the case...lol..
__________________
October 2009 Started taking Lexapro 20mg regularly
December 2010 Cold turkeyed from 10mg Lexapro
March-April 2011 Started noticing bad symptoms
December 2011 Realized all the bad symptoms were due to withdrawal, found PP and Drugs.com
April 2012 Better than I am 1 year ago but with no emotions and lingering symptoms
October 2012 A small but definite shift experienced, still progressing

Summary Was on Lexapro for 14 months, Cold-turkeyed, Now Month 22 since last dose.
cipher0413 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 11:58 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.